Journal of the Mathematical Society of Japan

Twisting and knot types

Masaharu KOUNO, Kimihiko MOTEGI, and Tetsuo SHIBUYA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 44, Number 2 (1992), 199-216.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227107588

Digital Object Identifier
doi:10.2969/jmsj/04420199

Mathematical Reviews number (MathSciNet)
MR1154840

Zentralblatt MATH identifier
0739.57003

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

KOUNO, Masaharu; MOTEGI, Kimihiko; SHIBUYA, Tetsuo. Twisting and knot types. J. Math. Soc. Japan 44 (1992), no. 2, 199--216. doi:10.2969/jmsj/04420199. http://projecteuclid.org/euclid.jmsj/1227107588.


Export citation